# SDR SIMA20230912003

- Difficulty date: September 12, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N774JG
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,531 hours, 30,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SEAT TRACK CORRODED BETWEEN FR 56-57. (LEVEL 2 CORROSION)  UPON FURTHER INVESTIGATION FOUND CORROSION ON RT LOWER SEAT TRACK AT MARKED AREA AT FR 56-57 TO BE LOCATED ON CROWN BOTTOM AREA AND TOOTH AREA. BLENDED AS REQUIRED TO REMOVE CORROSION FROM CROWN BOTTOM AREA IAW SRM 51-10-03 AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-22-10 AD01. CORROSION ON TOOTH AREA REQUIRES SPLICE DEVICE REPAIR IAW SRM 53-00-10 REPAIR 02P. PERFORMED SPLICE DEVICE REPAIR IAW SRM 53-00-10 REPAIR 02P.
